# SDR CALA2014061600752

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 50,726 hours, 17,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 146483
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FIRST CLASS EMER LIGHTS ARE INOPERATIVE.  R & R BATTERY PACK M1674 AT STATION 322 WL 291 RBL 7 & OPERATIONS CHECK GOOD IAW AMM 33-51-06.  BATTERY PACK SN 146483.
